# SDR 97UAL900036

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Engine: Pwa PW2037
- System (JASC): 2564 · Life Raft
- Part: Raft
- Condition: Deployed
- Location: Cabin
- Component: Air Cruisers, MR25224
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFERAFT IN AFT CABIN INFLATED WHILE AIRCRAFT CLOSED AND LOCKED FOR OVERNIGHT.  INVESTIGATION REVEALED THAT AN INCORRECT O-RING WAS USED IN THE INFLATION CYLINDER REGULATOR.  ALL CARLTON REGULATORS WERE RECALLED AND CHECKED.  RAFT REPLACED.  OPERATION CHECKS NORMAL.
